I started Neurontin 3 weeks ago for anxiety. I had tried Zoloft and I took 4 doses and landed in the hospital for two days. Fast forward 7 months and I started Neurontin. I am now taking it 3x a day 300mg. It has never made me feel relaxed. It has started giving me mood swings like you wouldn't believe. I called my doctor and she said to just stop. Do I need to wean myself off since I haven't taken this very long? Any advise to get through withdrawal symptoms?
Do I need to wean myself off Neurontin if I have only been on it 3 weeks?
- 6 Oct 2014 by Carman07
- 6 October 2014
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 19 Jun 2011 • 3 answers
I was prescribed Neurontin 3 weeks ago; 300mg x 3. The first day one pill knocked me on my butt, and
Posted 20 Apr 2012 • 3 answers
Posted 10 Oct 2012 • 3 answers
Posted 6 Oct 2016 • 0 answers